# SDR F3LA200200089

- Difficulty date: February 27, 2002
- Submitted: March 1, 2002
- Operation: Air carrier
- Aircraft: N118RW
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23040
- Aircraft time: 58,984 hours, 28,541 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Mount Bracket
- Condition: Corroded
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-3 CHECK, INSPECTION REPORTED LT WING REAR SPAR MOUNT TEE FOR NR 4 SPOILER OUTBOARD ACTUATOR MOUNT BRACKET CORRODED.  REPLACED BRACKET AND BUSHING PER SRM 51-30-5, BOEING OHM 20-50-03 AND BOEING SOPM 20-50-01.
